# SDR DALA2024062406374

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0405637) CORROSION ON L/H SIDE WEB AT STA1016, LBL27-32, WL208. REMOVED, REPLACED AND INSTALLED L/H SIDE WEB AT STA 1016, LBL 27-32, WL 208 IAW B737-800 SRM 51-40-02-0G AND ERA 618756-14.
